# SDR 98ZZZX2253

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N462QS
- Make and model: Gulstm GIV
- Aircraft serial: 1262
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 1159SCH23133
- Condition: Misoverhauled
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN GEAR EXTENDED, ALL 3 GEARS WENT DOWN AND LOCKED THEN LOST ALL COMBINED HYDRAULIC SYSTEM FLUID.  MAINTENANCE FOUND LMG DOOR CONTROL VALVE MISSING LEVER AND INTERNAL PARTS, ONLY HOUSING LEFT AND WHEEL WELL.  VALVE HOUSING SENT BACK TO MANUFACTURER FOR ANALYSIS.  INSTALLED NEW VALVE OF SAME P/N.  SERVICED COMBINED RESERVOIR AND PERFORMED LANDING GEAR NORMAL AND EMERGENCY FUNCTIONAL TESTS, NO DEFECTS NOTED.  NEW VALVE LEAK CHECK GOOD.  ALL WORK PERFORMED IAW GIV MM.  COMBINED FLUID LOSS DUE TO VALVE FAILURE.
